Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 101, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 25, 2022, 12:36 AM EDT for Crawford County, Pennsylvania. It was in force for 69 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2022, 12:36 AM EDT (04:36 UTC)
- Expired
- Jul 25, 2022, 1:45 AM EDT
- In force
- 69 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Crawford County, PA
The radar
The Pittsburgh radar (KPBZ), 118 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 12:41 AM EDT | TSTM WND DMG | 3 N Linesville, PA | REPORT OF TREE DOWN NEAR INTERSECTION OF CENTER ROAD AND COLE ROAD BLOCKING THE ROAD. TIME ESTIMATED VIA RADAR. |
| Jul 25, 1:05 AM EDT | TSTM WND DMG | 5 Se Blooming Valley, PA | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 5 SE BLOOMING VALLEY. LIMBS SNAPPED OFF TREES ONTO CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 4.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1486 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted.
392
WUUS51 KCLE 250436 RRA
SVRCLE
PAC039-250545-
/O.NEW.KCLE.SV.W.0101.220725T0436Z-220725T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1236 AM EDT Mon Jul 25 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Crawford County in northwestern Pennsylvania...
* Until 145 AM EDT.
* At 1235 AM EDT, severe thunderstorms were located along a line
extending from near Linesville to 6 miles northwest of Kinsman,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Meadville, Titusville, Linesville, Harmonsburg, Adamsville, Guys
Mills, Pymatuning North, Pymatuning Central, Atlantic, Cochranton,
Saegertown, Conneaut Lake, Jamestown, Hydetown, Blooming Valley,
Townville, Conneaut Lakeshore, Geneva and Hartstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4162 7962 4162 7982 4149 8000 4148 8037
4149 8044 4149 8052 4169 8052 4176 7962
TIME...MOT...LOC 0435Z 267DEG 42KT 4169 8038 4153 8069
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Saunders3 follow-up statements
826
WWUS51 KCLE 250515
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
115 AM EDT Mon Jul 25 2022
PAC039-250545-
/O.CON.KCLE.SV.W.0101.000000T0000Z-220725T0545Z/
Crawford PA-
115 AM EDT Mon Jul 25 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR SOUTHERN CRAWFORD COUNTY...
At 115 AM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Corry to Adamsville, moving east at
45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Meadville, Titusville, Adamsville, Guys Mills, Atlantic, Pymatuning
Central, Cochranton, Jamestown, Hydetown, Blooming Valley, Townville,
Geneva and Hartstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4162 7962 4162 7982 4149 8000 4148 8037
4149 8044 4149 8052 4155 8052 4159 8029
4166 8019 4173 8001 4176 7962
TIME...MOT...LOC 0515Z 262DEG 39KT 4181 7965 4149 8040
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Saunders239
WWUS51 KCLE 250531
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
131 AM EDT Mon Jul 25 2022
PAC039-250545-
/O.CON.KCLE.SV.W.0101.000000T0000Z-220725T0545Z/
Crawford PA-
131 AM EDT Mon Jul 25 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR SOUTHERN CRAWFORD COUNTY...
At 131 AM EDT, severe thunderstorms were located along a line
extending from Grand Valley to near Greenville, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Titusville, Guys Mills, Adamsville, Atlantic, Cochranton, Jamestown,
Hydetown and Townville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4162 7962 4162 7982 4149 8000 4149 8052
4150 8050 4159 8005 4175 7977 4176 7962
TIME...MOT...LOC 0531Z 275DEG 30KT 4174 7954 4142 8029
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Saunders925
WWUS51 KCLE 250540
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
140 AM EDT Mon Jul 25 2022
PAC039-250550-
/O.EXP.KCLE.SV.W.0101.000000T0000Z-220725T0545Z/
Crawford PA-
140 AM EDT Mon Jul 25 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY WILL
EXPIRE AT 145 AM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4162 7962 4162 7982 4149 8000 4149 8052
4150 8050 4159 8005 4175 7977 4176 7962
TIME...MOT...LOC 0540Z 267DEG 42KT 4174 7952 4142 8027
$$
SaundersWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:53 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jul 24, 7:53 PM EDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
753 PM EDT Sun Jul 24 2022
.SYNOPSIS...
A cold front will pass through the area overnight. High pressure
will build into the Great Lakes region on Monday into Tuesday. A
cold front will move through the region on Wednesday into
Thursday.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
Some shower and thunderstorm activity picked up over far NE OH
and NW PA this evening, tapping into an environment with more
instability from high temperatures reaching the 90s this
afternoon. This convection has pushed east and any residual
development has struggled in the worked over environment, where
temperatures has fallen into the upper 70s.
Attention is now shifting to areas ahead of the cold front
across southern Lower Michigan, Northwest Ohio, and Northeast
Indiana. This region has had a less favorable storm environment
today with ample cloud cover across the region, limiting
instability and diurnally-driven convection. Recent convective
development over central Indiana has allowed for this region to
continue to get slighted from better moisture advection into the
region and additional cloud cover over the region has prevented
this area to destabilize. Regardless, ample forcing with the
surface cold front and upper trough moving through the region
has allowed for shower activity to form ahead of the cold front
in southern Lower Michigan and this will spread southeast with
time tonight. There is enough instability residing across the
area for these showers to perk up over the next few hours and
0-6 km bulk shear values of 50 knots or so could allow for
storms to organize to strong to severe limits tonight.
The front will pass through the area overnight and dry out the
region for Monday as high pressure builds into the forecast
area. Temperatures will be cooler than Sunday with temperatures
struggling to reach the 80s for most. Clearing conditions will
allow for a cool night with lows in the 60s and perhaps some
upper 50s.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Generally quiet weather is expected in the first half of the short
term period (Tuesday) with high pressure extending across the Lower
Great Lakes and a stationary front located just south of the area.
Slightly more active weather in the form of showers and/or
thunderstorms is possible on Wednesday as the stationary front lifts
north as a warm front, coupled with an approaching upper-level
trough across the Great Lakes and associated cold front. The
environment could be favorable for some organized thunderstorms
given the enhanced mid to upper-level flow, though there remains
uncertainty on available instability and some mid-level dry air that
could limit coverage. Will also have to monitor for localized heavy
rainfall, given PWATs in the 1.6 to 1.8 range in addition to modest
warm cloud depths.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The cold front will mostly exit south and east of the area by
Thursday, though can't rule out some lingering showers and/or
thunderstorms, especially Thursday afternoon and evening with
another approaching mid-level shortwave along the front which should
generally be located along or south of the US-30 corridor. Heavy
rainfall will be possible with any precipitation on Thursday, given
PWATs around 1.8 inches and modest warm cloud depths, though at this
point, the better risk for excessive rainfall will be towards the
south across the Lower OH Valley.
Following Thursday, generally quiet and less humid weather is
appearing likely across the region as high pressure builds across
the Great Lakes. Temperatures will be near average, in the upper 70s
to lower 80s each day with dew points in the upper 50s to lower 60s.
&&
.AVIATION /00Z Monday THROUGH Friday/...
With a cold front to the northwest and a reasonably unstable air
mass in place across the region, a window for showers and
thunderstorms still exists through the first half of tonight
until the cold front clears the region. Based on current
observations and recent model trends, believe that convection
will uptick over southern Lower Michigan and Northwest Ohio over
the next hour or so and then move southeast through the
airspace. Have given best guess for TS timing and impacts ahead
of the cold front. Behind the front, suspect VFR conditions will
be favored with some low ceilings about. Monday will feature
clearing conditions and northwest flow becoming favored across
all TAF sites.
Outlook...Non-VFR possible in showers and thunderstorms on
Wednesday and Thursday.
&&
.MARINE...
Still anticipating enhanced 20 knot westerly flow to arrive behind a
cold front tonight, diminishing slightly closer to 15 knots and
shifting towards the northwest by Monday morning. Following Monday
morning, not anticipating any marine headlines until perhaps late
Wednesday behind another cold front as westerly winds of around 15
knots arrive.
Otherwise, wind gusts up to 60 mph are possible across the lake
later today, primarily in the late afternoon and evening hours
associated with strong to possibly severe thunderstorms.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Monday morning for OHZ011-012-
089.
PA...Beach Hazards Statement through Monday morning for PAZ001.
MARINE...Small Craft Advisory until 8 AM EDT Monday for LEZ146>149.
&&
SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Sefcovic
MARINE...KahnHazardous weather outlook, Jul 24, 2:56 PM EDT, 9 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 256 PM EDT Sun Jul 24 2022 LEZ061-142>149-162>169-OHZ003-006>009-013-014-017>023-027>033- 036>038-047-PAZ002-003-251900- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Southern Erie- 256 PM EDT Sun Jul 24 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible late this afternoon into early tonight, with the best chance east of I-77. Damaging wind gusts and heavy rain will be the primary threats, although a brief tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ011-012-089-PAZ001-251900- Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 256 PM EDT Sun Jul 24 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Strong to severe thunderstorms are possible late this afternoon into early tonight, with the best chance east of I-77. Damaging wind gusts and heavy rain will be the primary threats, although a brief tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010-251900- Lorain- 256 PM EDT Sun Jul 24 2022 This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible late this afternoon into early tonight. Damaging wind gusts and heavy rain will be the primary threats, although a brief tornado or two cannot be ruled out. There is a moderate risk of rip currents tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 24, 11:44 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1144 PM EDT Sun Jul 24 2022
OHZ010-011-013-020>022-250430-
Summit OH-Geauga OH-Portage OH-Medina OH-Lorain OH-Cuyahoga OH-
1144 PM EDT Sun Jul 24 2022
...Strong thunderstorms will impact portions of northwestern Portage,
Geauga, northeastern Medina, Cuyahoga, northern Summit and east
central Lorain Counties through 1230 AM EDT...
At 1143 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cleveland Heights to near Grafton.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, Chardon, Parma, Lakewood, Cuyahoga Falls, Cleveland
Heights, Strongsville, Brunswick, North Royalton, Solon, Hudson,
Twinsburg, Streetsboro, Warrensville Heights, Macedonia, South
Russell, Burton, Highland Hills, Mantua and Chesterland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4164 8111 4119 8111 4120 8208 4147 8183
4157 8141 4157 8130 4160 8129
TIME...MOT...LOC 0343Z 268DEG 26KT 4150 8150 4125 8200
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MainesSpecial weather statement, Jul 24, 11:54 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1154 PM EDT Sun Jul 24 2022
OHZ009-010-019-020-029>031-250445-
Huron OH-Erie OH-Richland OH-Medina OH-Lorain OH-Wayne OH-Ashland OH-
1154 PM EDT Sun Jul 24 2022
...Strong thunderstorms will impact portions of northern Richland,
Huron, Erie, western Medina, northern Ashland, northwestern Wayne and
Lorain Counties through 1245 AM EDT...
At 1154 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wakeman to near Shelby. Movement was east
at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elyria, Medina, Ashland, Norwalk, Strongsville, North Ridgeville,
Amherst, Shelby, Grafton, Wellington, Lodi, New London, Creston,
Plymouth, West Salem, Milan, Northern Milan, Wakeman, Chippewa Lake
and Savannah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4088 8272 4124 8266 4135 8253 4142 8197
4135 8197 4135 8187 4128 8188 4127 8186
4091 8186
TIME...MOT...LOC 0354Z 247DEG 39KT 4133 8242 4092 8261
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MainesLocal storm report, Jul 25, 12:01 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1201 AM EDT MON JUL 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM MARINE TSTM WIND 1 NNW FAIRPORT HARBOR 41.76N 81.28W
07/24/2022 M41 MPH LAKE OH C-MAN STATION
C-MAN STATION FAIO1 FAIRPORT, OH MEASURED A
36 KT MARINE THUNDERSTORM WIND GUST.
&&
SEFCOVICSpecial weather statement, Jul 25, 12:25 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1225 AM EDT Mon Jul 25 2022
PAZ003-250500-
Crawford PA-
1225 AM EDT Mon Jul 25 2022
...A strong thunderstorm will impact portions of southwestern
Crawford County through 100 AM EDT...
At 1225 AM EDT, Doppler radar was tracking a strong thunderstorm over
Harmonsburg, or 10 miles west of Meadville, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Meadville, Harmonsburg, Guys Mills, Conneaut Lake, Blooming Valley
and Conneaut Lakeshore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4155 7991 4158 8038 4168 8038 4167 7989
4157 7989
TIME...MOT...LOC 0425Z 268DEG 37KT 4167 8034
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SaundersLocal storm report, Jul 25, 12:30 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1230 AM EDT MON JUL 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM TSTM WND DMG CHARDON 41.58N 81.20W
07/24/2022 GEAUGA OH FIRE DEPT/RESCUE
TREE DOWN ON CAR ON NORTH HAMBDEN ST. TIME
ESTIMATED VIA RADAR.
&&
SEFCOVICLocal storm report, Jul 25, 12:31 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1231 AM EDT MON JUL 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM TSTM WND DMG CHARDON 41.58N 81.20W
07/24/2022 GEAUGA OH FIRE DEPT/RESCUE
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
CHARDON. TREE DOWN ON CAR ON NORTH HAMBDEN
ST. TIME ESTIMATED VIA RADAR. LSR CORRECTED
FOR TIME.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 10:26 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 49 min |
| Jul 24, 11:02 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 43 min |
| Jul 25, 12:12 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 48 min |
| Jul 25, 12:18 AM EDT | Areal Flood Advisory | CLE | Crawford, Erie | 3 hr |
| Jul 25, 12:25 AM EDT | Special Weather Statement | CLE | Crawford | 35 min |
| Jul 25, 12:44 AM EDT | Tornado Warning | CLE | Crawford, Erie | 31 min |
| Jul 25, 1:20 AM EDT | Tornado Warning | CLE | Crawford | 10 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.